# SDR FDEA202504120742

- Difficulty date: April 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING REPAIR FOUND ON MDCC CROSSBEAM AT FR30, -  Y450~-Y953   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING UNDOCUMENTED LEGACY REPAIR ON THE MDCC CROSSBEAM AT FR30,   -Y450~-Y953 WAS EVALUATED DUE TO LACK OF INFORMATION REGARDING THE REPAIR MATERIAL   AND UNKNOWN UNDERLYING CONDITION. THE REPAIR WAS REDONE I.A.W WITH FAA APPROVED   DATA: EA 6-5310-T0383201, TITLE: FUSELAGE - MAINFRAME - FR30 CROSSBEAM - EXISTING REPAIR   BETWEEN Y-450 AND Y-953. THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-  100.  "MAJOR REPAIR."
